논문KCI 등재
Normal generation of nonspecial line bundles on algebraic curves
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we classify (C, L) such that a smooth curve C of genus g has a nonspecial very ample line bundle L of deg L = 2g-2-a failing to be normally generated, in terms of the number a.
Abstract
In this paper, we classify (C, L) such that a smooth curve C of genus g has a nonspecial very ample line bundle L of deg L = 2g-2-a failing to be normally generated, in terms of the number a.
참고문헌 (8)
- E. Arbarello, "Geometry of Algebraic Curves. Vol. I" (1985), Springer-Verlag
- E. Ballico, "On the Clifford index of algebraic curves", Proc. Amer. Math. Soc, 97(2), pp.217~218 (1986)
- G. Castelnuovo, "Sui multipli di una serie lineare di gruppi di punti appartenente ad una curva algebrica", Rend. Circ. Mat. Palermo, 7, pp.89~110 (1893)
- M. Coppens, "Secant spaces and Clifford's theorem", Compositio Math, 78(2), pp.193~212 (1991)
- M. Green, "On the projective normality of complete linear series on an algebraic curve", Invent. Math, 83(1), pp.73~90 (1985)
- R. Hartshorne, "Algebraic Geometry", Graduate Text in Math, 52 (1977), Berlin-Heidelberg
- C. Keem, "On the Clifford index of a general (e+2)-gonal curve", Manuscripta Math, 63(1), pp.83~88 (1989)
- S. Kim, "Projectively normal embedding of a k-gonal curve", COMMUNICATIONS IN ALGEBRA, 32(1), pp.187~201 (2004), MARCEL DEKKER INC
관련 논문AI추천
REMARKS ON NONSPECIAL LINE BUNDLES ON GENERAL k-GONAL CURVES김선자, 최영욱대한수학회 · 대한수학회지2015 · 제52권 제5호Chow stability of canonical genus 4 curves김호성대한수학회 · 대한수학회보2013 · 제50권 제3호Loci of rational curves of small degree on the moduli space of vector bundles최인송대한수학회 · 대한수학회보2011 · 제48권 제2호On the equations defining some rational curves of maximal genus in $\mathbb{P}^3$Shuailing Yang, Wanseok Lee영남수학회 · East Asian Mathematical Journal2024 · 제40권 제3호Dependent subsets of embedded projective varietiesEdoardo Ballico대한수학회 · 대한수학회보2020 · 제57권 제4호Conics on a general hypersurface in complex projective spaces신동수대한수학회 · 대한수학회보2013 · 제50권 제6호
이 간행물의 다른 논문 (19건)
Approximate controllability for differential equations with quasi-autonomous operators주은영, 강용한, 정진문pp. 1-8On the 2k-th power mean value of the generalized quadratic Gauss sumsYanfeng He, Wenpeng Zhangpp. 9-15Duality of co-Poisson Hopf algebras박형민, 오세권pp. 17-21On McCoy modulesJian Cui, Jianlong Chenpp. 23-33Stable index pairs for dispersive dynamical systems구윤회, 박종서pp. 35-50
